# SDR USAA2009011490075

- Difficulty date: January 13, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 49,314 hours, 34,582 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - LOG NR 4434973 & 03-0553-8-0361 - 3.5 INCH CRACK ON FUSELAGE SKIN AT BS727F, S26L.  REPAIRED FUSELAGE SKIN AT BS727F, S26L IAW B737 SRM 53-00-01 REPAIR 31.
